# SDR DALA2019020700822

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER CLEAR VIEW WINDOW RT SIDE. UPPER AFT CORNER CLEAR VIEW WINDOW RT SIDE WAS REPAIRED PER SRM 56-10-02-2R REPAIR 1, ER/A 575163-14 REV ORIG, AND ETI-17-19-015 REV ORIG.
